# SDR ZZDA5311997

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canned
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD AT BS 1016 HAS OIL CANNING AT THE 2 O'CLOCK RADIUS PIE SECTION.  FABRICATED CHANNEL AND STRAP FROM 2024-0 .040 INCH, 16.8750 INCHES BY 3.25 INCHES, 2 INCHES BY 15.25 INCHES IAW B 737 SRM 53-10-4.  INSTALLED IAW B 737 SRM 53-10-4 AND MM 51-30-2.  (X)
